A lower bound for the volume of strictly convex bodies with many boundary lattice points

Research output: Contribution to journalArticle

63 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)270-279
Number of pages10
JournalTransactions of the American Mathematical Society
Volume106
Issue number2
DOIs
StatePublished - Jan 1 1963

Fingerprint

Lattice Points
Strictly Convex
Convex Body
Lower bound

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{f24f01bc7c01480e8e729c10e91a4e04,
title = "A lower bound for the volume of strictly convex bodies with many boundary lattice points",
author = "Andrews, {George E.}",
year = "1963",
month = "1",
day = "1",
doi = "10.1090/S0002-9947-1963-0143105-7",
language = "English (US)",
volume = "106",
pages = "270--279",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A lower bound for the volume of strictly convex bodies with many boundary lattice points

AU - Andrews, George E.

PY - 1963/1/1

Y1 - 1963/1/1

UR - http://www.scopus.com/inward/record.url?scp=0001432978&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001432978&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-1963-0143105-7

DO - 10.1090/S0002-9947-1963-0143105-7

M3 - Article

AN - SCOPUS:0001432978

VL - 106

SP - 270

EP - 279

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -